# SDR CA000920006

- Difficulty date: August 22, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 2,973 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Failed
- Location: Eng Rear Accy
- Part time: 1,356 hours
- Component: Dry Air Pump
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   PUMP  FAILED ABOUT HALF WAY DURING 1.7 HOURS FLIGHT TG3 TO CYXK.  ALTERNATOR FAILURE FOLLOWED.  ALTHOUGH PUMP TURNED FREE BY HAND, BROKEN NYLON DRIVE SHOWED SIGNS OF  PRE-FAILURE DETERIORATION.  PUMP HAD 1356.1 HOURS, WAS INSTALLED NEW 7 APRIL 1977, CHECKED OK AT TSN: 1046.9 HOURS AT ENGINE OVERHAUL ON 21 MAR. 1996.  AIRCRAFT FLOWN 309.2 HOURS IN LAST 4 YEARS AND 5 MONTHS.  AVERAGE OF 70.11 HOURS A YEAR.   HANGARED 95 PERCENT OF TIME ON GROUND.  PRIVATE OWNED. .REPLACED PUMP - NEW. REPLACED B3-5-1FILTER - AIR INLET.  (X)
